# SDR SWAA992037

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 059SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 714810
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, POWER LOSS AT NR 1 ENGINE DURING TAKEOFF ROLL.  FOUND NR 1 ENG P/D VALVE LEAKING FUEL.  REMOVED AND REPLACED NR 1 ENG P/D VALVE PER MM.
